# SDR IPXA13178949

- Difficulty date: May 31, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 11,365 hours, 6,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A538133372000
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT HAS A GOUGE BETWEEN FR 40 AND 41 BS 953.     REMOVED AND REPLACED SEAT TRACK IAW DWG A53813342.
